Alert archive / California / Small Craft Advisories in 2018
Small Craft Advisory 18, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Feb 11, 2018, 3:06 AM PST. It took effect at Feb 12, 2018, 2:00 AM PST. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2018, 3:06 AM PST (11:06 UTC)
- In effect from
- Feb 12, 2018, 2:00 AM PST
- Expired
- Feb 13, 2018, 2:54 AM PST
- In force
- 25 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
974 WHUS76 KEKA 111106 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 306 AM PST Sun Feb 11 2018 PZZ450-111915- /O.EXP.KEKA.SC.Y.0017.000000T0000Z-180211T1100Z/ /O.NEW.KEKA.SC.Y.0018.180212T1000Z-180213T1000Z/ Pt St George to Cape Mendocino out 10 nm- 306 AM PST Sun Feb 11 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM MONDAY TO 2 AM PST TUESDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from 2 AM Monday to 2 AM PST Tuesday. * WINDS...North 10 to 20 kts through Sunday...increasing to 20 to 30 kt early Monday. * WAVES...Seas 4 to 7 ft at 8 seconds through Sunday...building to 8 to 10 feet 8 seconds Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ470-475-111915- /O.EXT.KEKA.SC.Y.0017.000000T0000Z-180212T1000Z/ /O.UPG.KEKA.GL.A.0007.180212T1600Z-180213T1000Z/ /O.NEW.KEKA.GL.W.0007.180212T1000Z-180213T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 306 AM PST Sun Feb 11 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PST MONDAY... ...GALE WARNING IN EFFECT FROM 2 AM MONDAY TO 2 AM PST TUESDAY... The National Weather Service in Eureka has issued a Gale Warning, which is in effect from 2 AM Monday to 2 AM PST Tuesday. The Gale Watch is no longer in effect. * WINDS...Increasing to north 20 to 30 kts with gusts around 35 kt Sunday afternoon through Sunday night. Winds will increase further to 30 to 35 kt with gusts to 40 kt Monday and Monday night. * WAVES...Seas 8 to 11 ft through Sunday including...Steep N 8 to 10 ft around 9 seconds and W 3 to 4 ft around 16 seconds. Very steep waves will build in response to the gales on Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ455-111915- /O.CON.KEKA.SC.Y.0017.000000T0000Z-180213T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 306 AM PST Sun Feb 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST TUESDAY... * WINDS...North 15 to 25 kts through Sunday night with gusts around 30 kt. Winds will increase to 20 to 30 kt Monday with gusts to 35 kt. * WAVES...Seas 7 to 10 ft through Sunday including...Steep N 7 to 9 ft around 7 seconds and W 3 to 4 ft around 16 seconds. Steep waves will build further on Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
8 follow-up statements
105 WHUS76 KEKA 111621 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 821 AM PST Sun Feb 11 2018 PZZ470-475-120030- /O.CON.KEKA.SC.Y.0017.000000T0000Z-180212T1000Z/ /O.CON.KEKA.GL.W.0007.180212T1000Z-180213T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 821 AM PST Sun Feb 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 2 AM MONDAY TO 2 AM PST TUESDAY... * WINDS...N 20 to 30 kts this afternoon through this evening, then 25 to 35 kt late tonight through Mon evening. * WAVES...Seas 8 to 10 ft at 10 seconds today through this evening, then 13 to 15 ft at 10 seconds late tonight through Mon evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ455-120030- /O.CON.KEKA.SC.Y.0017.000000T0000Z-180213T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 821 AM PST Sun Feb 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST TUESDAY... * WINDS...North 15 to 25 kts today through Mon night. * WAVES...Seas 7 to 9 ft at 9 seconds today through Mon night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ450-120030- /O.CON.KEKA.SC.Y.0018.180212T1000Z-180213T1000Z/ Pt St George to Cape Mendocino out 10 nm- 821 AM PST Sun Feb 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM MONDAY TO 2 AM PST TUESDAY... * WINDS...North 20 to 30 kt late tonight through Mon night. * WAVES...Seas building to 8 to 10 feet 9 seconds Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
399 WHUS76 KEKA 112247 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 247 PM PST Sun Feb 11 2018 PZZ470-475-120700- /O.CON.KEKA.SC.Y.0017.000000T0000Z-180212T1000Z/ /O.CON.KEKA.GL.W.0007.180212T1000Z-180213T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 247 PM PST Sun Feb 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 2 AM MONDAY TO 2 AM PST TUESDAY... * WINDS...N 25 to 35 kt late tonight through Mon evening. * WAVES...N building to 10 ft at 10 seconds tonight, then to 13 to 15 ft at 10 seconds Mon through Mon evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ455-120700- /O.CON.KEKA.SC.Y.0017.000000T0000Z-180213T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 247 PM PST Sun Feb 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST TUESDAY... * WINDS...N 20 to 30 kt tonight through Mon. * WAVES...N building to around 10 ft at 10 seconds tonight, then remaining near 10 ft Mon through Mon evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ450-120700- /O.CON.KEKA.SC.Y.0018.180212T1000Z-180213T1000Z/ Pt St George to Cape Mendocino out 10 nm- 247 PM PST Sun Feb 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM MONDAY TO 2 AM PST TUESDAY... * WINDS...North 20 to 30 kt late tonight through Mon. * WAVES...N building to around 10 ft at 10 seconds tonight, and then remaining near 10 ft Mon through Mon evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
019 WHUS76 KEKA 120503 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 903 PM PST Sun Feb 11 2018 PZZ470-475-121315- /O.CON.KEKA.SC.Y.0017.000000T0000Z-180212T1000Z/ /O.CON.KEKA.GL.W.0007.180212T1000Z-180213T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 903 PM PST Sun Feb 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 2 AM MONDAY TO 2 AM PST TUESDAY... * WINDS...N 25 to 35 kt late tonight through Mon evening. * WAVES...N building to 10 ft at 10 seconds tonight, then to 13 to 14 ft at 10 seconds Mon through Mon evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ455-121315- /O.CON.KEKA.SC.Y.0017.000000T0000Z-180213T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 903 PM PST Sun Feb 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST TUESDAY... * WINDS...N 15 to 25 kt with isolated gusts near 35 kt through Mon. * WAVES...N building to around 8 to 10 ft at 10 seconds tonight, then remaining near 10 ft through Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ450-121315- /O.CON.KEKA.SC.Y.0018.180212T1000Z-180213T1000Z/ Pt St George to Cape Mendocino out 10 nm- 903 PM PST Sun Feb 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM MONDAY TO 2 AM PST TUESDAY... * WINDS...North 15 to 25 through Mon. Gusts near 35 kt possible around Cape Mendocino on Monday. * WAVES...N building to around 10 ft at 10 seconds tonight, and then remaining near 10 ft Mon through Mon evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
393 WHUS76 KEKA 121040 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 240 AM PST Mon Feb 12 2018 PZZ470-475-121845- /O.CON.KEKA.GL.W.0007.000000T0000Z-180213T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 240 AM PST Mon Feb 12 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PST TUESDAY... * WINDS...N 25 to 35 kt through Mon evening. * WAVES...N building to 13 to 14 ft at 10 seconds Mon through Mon evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ455-121845- /O.CON.KEKA.SC.Y.0017.000000T0000Z-180213T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 240 AM PST Mon Feb 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST TUESDAY... * WINDS...N 15 to 25 kt with isolated gusts near 35 kt through Monday night. * WAVES...N 10 ft at 10 seconds through Monday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ450-121845- /O.CON.KEKA.SC.Y.0018.000000T0000Z-180213T1000Z/ Pt St George to Cape Mendocino out 10 nm- 240 AM PST Mon Feb 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST TUESDAY... * WINDS...N 15 to 25 kt with isolated gusts near 35 kt near Cape Mendocino through Monday night. * WAVES...N 10 ft at 10 seconds through Monday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
143 WHUS76 KEKA 121639 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 839 AM PST Mon Feb 12 2018 PZZ470-475-130045- /O.CON.KEKA.GL.W.0007.000000T0000Z-180213T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 839 AM PST Mon Feb 12 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PST TUESDAY... * WINDS...N 25 to 35 kt through this evening. * WAVES...N building to 13 to 15 ft at 10 seconds today through this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ455-130045- /O.CON.KEKA.SC.Y.0017.000000T0000Z-180213T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 839 AM PST Mon Feb 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST TUESDAY... * WINDS...N 15 to 25 kt with a few gusts near 35 kt through this evening. * WAVES...N around 10 ft at 10 seconds through tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ450-130045- /O.CON.KEKA.SC.Y.0018.000000T0000Z-180213T1000Z/ Pt St George to Cape Mendocino out 10 nm- 839 AM PST Mon Feb 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST TUESDAY... * WINDS...N 15 to 25 kt with a few gusts near 35 kt through this evening. * WAVES...N around 10 ft at 10 seconds through tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
900 WHUS76 KEKA 122212 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 212 PM PST Mon Feb 12 2018 PZZ470-475-130615- /O.CON.KEKA.GL.W.0007.000000T0000Z-180213T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 212 PM PST Mon Feb 12 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PST TUESDAY... * WINDS...N 25 to 35 kt through this evening. * WAVES...N 10 to 15 feet at 10 seconds through tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ455-130615- /O.CON.KEKA.SC.Y.0017.000000T0000Z-180213T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 212 PM PST Mon Feb 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST TUESDAY... * WINDS...N 15 to 25 kt through this evening. * WAVES...N 8 to 10 ft at 10 seconds through tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ450-130615- /O.CON.KEKA.SC.Y.0018.000000T0000Z-180213T1000Z/ Pt St George to Cape Mendocino out 10 nm- 212 PM PST Mon Feb 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST TUESDAY... * WINDS...N 15 to 25 kt through this evening. * WAVES...N 8 to 10 ft at 10 seconds through tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
899 WHUS76 KEKA 130430 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 830 PM PST Mon Feb 12 2018 PZZ470-475-131100- /O.EXT.KEKA.GL.W.0007.000000T0000Z-180213T1100Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 830 PM PST Mon Feb 12 2018 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PST TUESDAY... * WINDS...N 25 to 30 kt diminishing through Tuesday morning. * WAVES...N 10 to 13 feet at 10 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ455-131100- /O.EXT.KEKA.SC.Y.0017.000000T0000Z-180213T1100Z/ Cape Mendocino to Pt Arena out 10 nm- 830 PM PST Mon Feb 12 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST TUESDAY... * WINDS...N 15 to 25 kt diminishing through Tuesday morning. * WAVES...N 8 to 10 ft at 8 seconds will subside into Tuesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ450-131100- /O.EXT.KEKA.SC.Y.0018.000000T0000Z-180213T1100Z/ Pt St George to Cape Mendocino out 10 nm- 830 PM PST Mon Feb 12 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST TUESDAY... * WINDS...N 15 to 25 kt diminishing through Tuesday morning. * WAVES...N 7 to 10 ft at 8 seconds will subside into Tuesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
333 WHUS76 KEKA 131054 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 254 AM PST Tue Feb 13 2018 PZZ470-475-131200- /O.CAN.KEKA.GL.W.0007.000000T0000Z-180213T1100Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 254 AM PST Tue Feb 13 2018 ...GALE WARNING IS CANCELLED... The National Weather Service in Eureka has cancelled the Gale Warning. Northerly winds will be decreasing from 15 to 25 kt down to 10 to 15 kts this morning. Wave heights will be subsiding as well. NW swell will be around 7 ft at 16 seconds while wind waves fall to 5 to 7 ft at 8 seconds. $$ PZZ450-131200- /O.CAN.KEKA.SC.Y.0018.000000T0000Z-180213T1100Z/ Pt St George to Cape Mendocino out 10 nm- 254 AM PST Tue Feb 13 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Eureka has cancelled the Small Craft Advisory. Wave heights will remain near 8 to 10 ft at 10 seconds for a few more hours this morning. $$ PZZ455-131200- /O.CAN.KEKA.SC.Y.0017.000000T0000Z-180213T1100Z/ Cape Mendocino to Pt Arena out 10 nm- 254 AM PST Tue Feb 13 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Eureka has cancelled the Small Craft Advisory. Wave heights will remain near 8 to 10 ft at 10 seconds for a few more hours this morning. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 10, 2:25 PM PST, 12 hours 41 minutes earlier.
Area forecast discussion, Feb 10, 2:25 PM PST, 12 hours 41 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
225 PM PST Sat Feb 10 2018
.SYNOPSIS...Dry and breezy conditions are expected today across
the area. Sunday afternoon and overnight light rain is possible
north of Cape Mendocino. Monday afternoon high pressure and dry
sunny conditions return and expected to persist through much of
the week.
&&
.DISCUSSION...Pics from space showing clearing both aloft and over
the boundary layer with coastal stratus dimimishing rapidly. Cooler
and drier air is moving in over the state from the north as a
shortwave trough migrates southward. This will bring an increase
in northerly winds to coastal areas and over the ridges.
Temperatures will also fall over night due to the drier dew points
and clear skies. Sunday another system moving down from the north
is expected to move over the area in the afternoon and evening.
Some stratus is possible Sunday morning as the flow becomes more
onshore. This system has continued to trend slightly wetter and
now light rain may extend all the way to southern Humboldt county.
Rainfall amounts of up to a quarter of an inch are possible in
Humboldt and Del Norte counties. Onshore flow and low level
moisture may bring locally higher amounts within 5 to 10 miles of
coastal Del Norte and Humboldt counties and in the higher
elevations. Currently it looks like the main band of rain will
move through Sunday afternoon. Clouds and occasional light showers
will linger into early monday morning. Clouds will clear from
north to south through day on Monday as the trough moves out of
the area. Breezy winds and dry air will build in behind this
system. Tuesday high pressure offshore flow is expected to bring
clear skies and dry conditions to the area. Temperatures are
expected to rebound back into the 60s. Late in the week the wind
flow becomes lighter and there is potential for a return of the
marine stratus. A cut-off low to the south of the area may bring
some high clouds to parts of the area, but current models keep the
precip to the south of us. Another system moves by to the north
of the area, but most models keep NW CA dry. MKK/JT
&&
.AVIATION...Offshore wind flow will result in prevailing VFR
conditions tonight at all forecast terminals. A cold front will
approach north coast aerodromes Sunday morning. This front will
likely push onshore by late morning or early afternoon, resulting in
moist onshore flow and light rain for north coast airstrips. MVFR
conditions are expected with perhaps brief IFR at KCEC and KACV.
Shallow moist air will most likely linger Sunday night and
conditions are not expected to improve very much until Monday.
&&
.MARINE...Robust northerly winds will ease slightly tonight
and Sunday morning as a shortwave trough from the north disrupts the
surface pressure gradient. This break will not last long, however.
NW winds will rapidly ramp up behind the front in the outer waters
Sunday afternoon or evening. A few gale gusts will be possible
offshore right behind the front. Northerlies will continue to be
fairly robust through Sunday night and may reach low end gales
beyond 10-20NM on Monday as the offshore ridge builds and broad
low pressure develops over central California.
With persistent northerly winds around 20 to 25kt, steep northerly
wind waves have been hovering around 8 to 10 feet with periods near
8 to 10 seconds today. We should see a slight decline on Sunday,
however steep seas will likely rebuild Sunday night and Monday.
Significant wave heights may reach 15 ft in the outer waters Monday
afternoon and evening if winds reach 30 to 35kt. The latest GFS and
NAM12 were a notch lower compared to the last couple of runs. It is
still just outside the range of the high resolution models which
typically come in hot and heavy, especially inside 10NM and around
Cape Mendo.
For the extended, winds and seas will diminish Tue and Wed as
surface gradients relax in response to an upper low that will
meander about south of the forecast area. Seas may still be rough
and steep during the day Tuesday.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 3 AM PST Sunday for PZZ450.
Gale Watch from Monday morning through late Monday night for
PZZ470-475.
Small Craft Advisory until 8 AM PST Monday for PZZ470-475.
Small Craft Advisory until 2 AM PST Tuesday for PZZ455.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Feb 10, 3:43 AM PST, 23 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 343 AM PST Sat Feb 10 2018 CAZ101>113-111145- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 343 AM PST Sat Feb 10 2018 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 3:06 AM PST | Gale Warning | EKA | 48 hr |
Nearby
Small Craft Advisories in California, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.